RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @article{RISC5455,
    author = {Liangjie Ye},
    title = {{A Symbolic Decision Procedure for Relations Arising among Taylor Coefficients of Classical Jacobi Theta Functions}},
    language = {english},
    journal = {Journal of Symbolic Computation },
    volume = {82},
    pages = {134--163},
    isbn_issn = {ISSN: 0747-7171},
    year = {2017},
    refereed = {yes},
    length = {30}
    }